# SDR DXTA2018101601559

- Difficulty date: October 15, 2018
- Submitted: October 19, 2018
- Operation: Air carrier
- Aircraft: N575QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605730
- Aircraft time: 9,340 hours, 7,139 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Motor
- Part number: MP50B
- Part serial: 2355
- Condition: Failed
- Location: Brake System
- Part time: 180 hours, 156 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

BRAKE PRESSURE LIGHT ILLUMINATED - UPON FINAL APPROACH FIX INBOUND ON THE GPS RWY 23 APPROACH, THE LOW BRAKE PRESSURE/ANTI SKID LIGHT ILLUMINATED AND STAYED ILLUMINATED TILL WE INITIATED THE MISSED APPROACH.  AT WHICH TIME WE DECLARED AN EMERGENCY RAN THE CHECKLIST IN THE QRH AND LANDED ON 22L IN BOS.  WHEN GEAR WAS EXTENDED ON THE APPROACH THE LIGHT ILLUMINATED FOR ABOUT 2 MINUTES AND EXTINGUISHED AT 500 FT.  WE WERE ABLE TO TAXI IN OUR OWN POWER AND DID NOT USE THE NITROGEN BOTTLE. SUPPLEMENTAL INFORMATION - REMOVED AND REPLACED POWER BRAKE SYSTEM MOTOR.
